# SDR K3HA980058

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVER WING EMERGENCY EXIT LIGHT OUT.  REMOVED AND REPLACED BATTERY PACK PER MM 33-50-0.  NO HELP, FOUND LOOSE PIN ON PLUG D2098 PER WD 33-51-02 (PIN NR 5) RESECURED, OPS CHECK OK PER MM 33-50-0.
